# SDR YENA2022031600230

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 22,783 hours, 4,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1574, LAX-EWR. ' L1 DOOR WILL NOT ARM; DURING T/S FOUND PROX-SWITCH (4-WN-1) TARGET OUTSIDE NORMAL RANGE. RE ADJUSTED L1 4-WN-1 TARGET IAW AMM 52-71-00. OPS CHECK OK. NO FURTHER DEFECT NOTED. A/C OK FOR SERVICE.'
